# SDR 97ZZZX2712

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Ports
- Part number: 1692R1
- Condition: Pitted
- Location: Steering Valve
- Component: 1692RA12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING VALVE PRESSURE PORTS ARE CONTINUOUSLY FOUND PITTED AND SCORED FROM CONTAMINATION.  RECOMMEND SEALING ALL MATING POINTS WITH RTV SEALANT.
